# SDR WX0A2019090373419

- Difficulty date: September 2, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 8061537
- Part serial: WYGA0437
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(RESUBMITTED WITH FINAL CORRECTIVE ACTION - EMERGENCY DECLARED - IFSD) ECAM: ENG 1 COMPRESSOR VANE FAULT FOLLOWED BY ENG FAILURE.  R&R DAMAGED HMU & J8 HARNESS"
